Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Treatment for hyperpigmentation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   I'm looking to whiten my skin, what are the best oral products in doing so?
Doctor :   hi
User :   That's great, I'm looking to lighten my skin tone & I've been researching products, what oral medications do you think is best for lightening the skin?
Doctor :   the best way to lighten your skin is via skin ointments containing hydroxycloroquine
User :   I'm leaning towards taking pills for it because I've used hydroxycloroquine before.
Doctor :   so those have not been effective ?
User :   No they have not. I have mild acne scarring on my face, neck, back & chest.
Doctor :   the product , glutawhite is a composition of a group of proteins derived from the placenta,
Doctor :   they have been found effective in treatment of skin disorders
User :   They contain Glutathione, is that safe & effective?
Doctor :   glutathione is a amino acid, incolved in energy reactions in the body, as well as a anti oxidant
Doctor :   it is a safe ,and effective component .
User :   What do you recommend for acne scarring (hyperpigmentation) ?
User :   Do you think that would work for the scarring?
Doctor :   yes, they will rejunuate the skin and improve the skin condition
Doctor :   the first line therapy in scar hyperpigmentation - is use of anti melanin therapy (including hydroxy chloroquine),
Doctor :   if they do not work , laser therapy is effective in treating such hyperpigmentations
User :   As for my current break-outs, do you think that it will worsen the acne? If so, what do you recommend to stop the breakouts? I've been to tons of doctors and I cannot seem to find anyone that can effectively lessen my acne problem. They've told me that birth control pills may work for me, due to the fact that I am going through puberty and it's causing my oil glands to go crazy.
Doctor :   may i know your age ?
User :   i'm 19
Doctor :   in case of simple acne, that is not that severe, benzoic acid and salycilate ointments are very helpful
Doctor :   in case of nodulocystic acne, isotretinoin cream can be used
User :   What about oral medications?
User :   I was using minocycline but it gave me terrible headaches.
Doctor :   but oral medications include antibiotics to treat the infections of the skin (like erythromycin)
User :   Doctors have told me that I have moderate acne
Doctor :   have you used any medications like salicylic acid before ?
User :   No not that I can remember.
Doctor :   in that case, i would advice you to use 5% salycylic acid cream , available OTC
User :   But I know I've used many different kinds of medications, I guess I was looking for a quick fix, but nothing seemed to be working. I've been dealing with this problem for a long time.
Doctor :   THIS applied twice daily over 2-3 weeks and they are quite effective
Doctor :   there are no quick fix available for acne, which tend to recurr again and again
Doctor :   i will send you more info regarding your query and support material
User :   okay thank you so much
User :   I will be looking forward to hearing from you
Doctor :   you are most welcome
Doctor :   i will send a reply soon , within 24 hours
Doctor :   take care and bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor